# SDR USAA2012042000005

- Difficulty date: April 20, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 37,283 hours, 15,209 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367324300200
- Condition: Separated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - AFT CARGO COMPARTMENT FLOORBOARD SKIN COMING LOOSE AT FR53 TO FR55.  REPLACED AFT CARGO COMPARTMENT FLOORBOARD AT FR53 TO FR55 IAW A319 AMM 53-42-12.
